# SDR CALA9801406

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR ANGLE CORRODED OUTBOARD OF DUMP CHUTE AREA.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-10-1, 51-30-2, AND 51-10-2.
